• Ellis96 posted an update in the group Group logo of Bipolar disorder support groupBipolar disorder support group 5 months, 1 week ago

    Hey, guys! I’m new to the site but I have bipolar, and I’m curious if anyone here is on lithium? I want to let you know, if you are, that lithium gave me terrible acne. And when I say terrible I mean terrible. It’s been two years since I’ve gotten off of it and my whole face is covered in acne scars and keloid scars which itch and hurt… I had to take Accutane to get rid of the acne, but I still have the scars on my face as a constant reminder. I don’t want to say you shouldn’t take lithium if it works for you, but if someone would have told me it was a possibility that this would happen, I never would have taken it. I am on lamictal now and feeling much better. Hope you are all doing well! -Ell

    • Welcome Ell! 🙂 Thank you for sharing!

    • that sounds really shitty I can’t say I’ve experienced any bad side effects from lithium but it is what I used in an attempt to kill myself and I feel uncomfortable being on it but it’s what has worked the best for me and I don’t think my psychiatrist wants me to get off of it 🙁

      • Hey, if it works for you, thats great! It took me a year to get off of lithium, lol. Dont listen to your psychiatrist, trust yourself.

    • Hi, i was on Lithium for three or four months. My hands are litlle shaking from my childhood. After using lithium shaking was unbearable, my hands were shaking, legs were shaking I felt like I have knees made up from gum. I wasn’t able to eat, that’s how much my hands were shaking. I had serious problems to walk down the stairs. I even fall down on escalator. I had to quit it and turn it to back to Lamotrigin and Valproat (I don’t know how it’s named in your country).